# SDR IPXA09556390

- Difficulty date: May 31, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 22,953 hours, 12,241 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103075
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT ON AFT CARGO COMPARTMENT AT FRAME 1600 BETWEEN STRINGERS S-25L AND S-26L.  DENT FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07 FIG 101.  CUT OUT DAMAGE IAW SRM 53-00-07-2R5.  HFEC AT CUT OUT + HOLES IAW NDT51-00-01 PT6/-16PT6, NO CRACKS FOUND.  FAB REP PARTS ON MAE TR T9/794632 (7075 T6 AND T9/795335.  ACC REPAIR IAW SRM 53-00-07-2R5, DET III, EA757-53 62-27-A1880 AND UPS EO B757-5310-33926-A.
